Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child having zit-like rash on the groin area post tonsillectomy, adenoidectomy, taking antibiotics. Is it normal?

My 7 year old daughter had a tonsillectomy and adenoidectomy on Friday morning, and today while I was helping her bathe, I noticed she has a rash forming in her groin area. One sort of looks like a zit and the other looked like a chickenpox blister . I dabbed it with some witch AAAAAAA and it popped... Is this something I should take her to the E.R. over or is this normal? Should I call her pedi first thing in the morning? She is on antibiotics.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Jennifer,

The rashes that your daughter is suffering from do not need immediate medical attention. There is no need to take her to the ER now.

She is already on antibiotics, so there is no need to worry.

Yes, you can call her pediatrician and inform about the same and take further actions as advised by the doctor.

Stay calm; there is no need of much worry here.

Wishing your daughter a speedy recovery.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor